arrow
Volume 26, Number 4
Previous Issue Next Issue

Yonghua Li & Yong He

Commun. Math. Res., 26 (2010), pp. 289-303.

Preview Purchase PDF 1187 22645 Abstract

Kan Zhang, Yufeng Lu & Chaomei Liu

Commun. Math. Res., 26 (2010), pp. 304-312.

Preview Purchase PDF 1170 22560 Abstract

Weixing Chen & Shuying Cui

Commun. Math. Res., 26 (2010), pp. 313-320.

Preview Purchase PDF 1186 22570 Abstract

Yuan Li & Fuming Ma

Commun. Math. Res., 26 (2010), pp. 321-336.

Preview Purchase PDF 1136 22169 Abstract

Xumei Chen & Yongkui Zou

Commun. Math. Res., 26 (2010), pp. 337-352.

Preview Purchase PDF 1139 22170 Abstract

Jianming Qi & Hongxun Yi

Commun. Math. Res., 26 (2010), pp. 353-360.

Preview Purchase PDF 1329 25015 Abstract

Jiandong Yin & Zouling Zhou

Commun. Math. Res., 26 (2010), pp. 361-368.

Preview Purchase PDF 1152 22414 Abstract

Ning Fu

Commun. Math. Res., 26 (2010), pp. 369-374.

Preview Purchase PDF 1140 22115 Abstract

Keyan Wang

Commun. Math. Res., 26 (2010), pp. 375-384.

Preview Purchase PDF 1129 22232 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard